# SDR DHL2004873527

- Difficulty date: November 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 3C FLOOR PANEL SKIN CORRODED AND CRACKED 1.000 (STA 1560.000-1580.000).  REMOVED CORROSION FROM NR 3C FLOOR PANEL SKIN (STA 1560.000-1580.000) IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  CUT OUT DAMAGED SECTION AND FABRICATED DOUBLER (7075-T6 0.080) IAW SRM 53-2-3 PG 39-40.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 53-2-3 PG 39-40, SRM 51-1-21 PG 1.
